# SDR VNAA2021022099910

- Difficulty date: February 20, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,660 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SS67033462
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR BAY HYDRAULIC INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL.
